# SDR MASA200602549

- Difficulty date: November 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,332 hours, 25,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7161 MSN.  AFTER TAKEOFF CREW REPORTED AN ANTI-SKID INBD WITH A PARK BRAKE SOV FAIL MESSAGES.  WHEN GEAR HANDLE SET TO RETRACT GEAR FAILED TO RETRACT AND GEAR REMAINED DOWN AND LOCKED WITH ALL GREEN INDICATIONS AND A GEAR DISAGREE MESSAGE.  ACFT FERRIED TO CLT FOR TROUBLESHOOTING.
